# SDR CALA2019052700846

- Difficulty date: May 26, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 35,444 hours, 12,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1200198
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FRAME AT STATION 500E APPROXIM. 18" ABOVE RT Z-CHANNEL DENTED (DAMAGED) PERFORMED INTERIM REPAIR PER ECRA#5311-02156 PART 1. REFERENCE FLEET CYCLE LOG PG#9669849 FOR WORK PERFORMED BY. PLACED ON DTA DIP TO ACCOMPLISH INSPECTION EQUIREMENT ON OR BEFORE THE AIRCRAFT REACHING 31,481 TOTAL FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 24,000 TOTAL FLIGHT CYCLES BUT BEFORE 25,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS IN PART 1 IS APPROVED AS PERM. PROVIDED THE STATED INSPECT REACHES 31,481 TOTAL FLIGHT CYCLES. PART 3 THE REPAIR ACCOMP. INSPECTION TO BE DETERMINED BY ENGINEERING BEFOFE THE AIRCRAFT REQUIREMENTS ARE COMPLIED WITH FLEET CYCLE LOG PG#9669849 FOR WORK PERFORMED PLACED ON DTA DIP TO ACCOMPLISH INSPECTION REQUIREMENT ON OR BEFORE THE AIRCRAFT REACHING 31,481 TOTAL FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 24,000 TOTAL FLIGHT CYCLES BUT BEFORE 25,000 TOTAL FLIGHT CYCLES PERFORMED INTERIM REPAIR PER ECRA#5311-02156 PART 1. REFERENCE.
